| Catalog Number |
451570105 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
Event or Problem Description
It was reported that prior to the start of a total knee arthroplasty (tka) surgery, during calibration, the robotic assisted saw interface (sasi) device was loose.A spare device was available for use.There was no delay in the surgery.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: visual analysis of the left-sasi device revealed no significant damage or visual defects that could have contributed to the reported event.The device shows moderate wear, which is consistent with multiple uses in a clinical setting.A functional evaluation was performed using the saw wing fixture.The assessment found that the left-sasi saw clamp lever articulated freely without the saw wing fixture engaged.However, during functional testing with the fixture attached, undesired movement or play was observed between the sasi clamp and the sasi itself.Additionally, it was noted that minimal force was required to open the saw clamp lever while the saw wing fixture was engaged.The overall complaint was confirmed as the observed condition of the velys saw interface left would contribute to a device issue.Based on the investigation findings, the root cause of the undesired movement or play between the sasi clamp and sasi itself is traced to design.The product issue has been addressed through depuy synthes quality management system.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.